# SDR DALA2017062604991

- Difficulty date: June 23, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 81,698 hours, 37,140 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Arm
- Condition: Gouged
- Location: Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBD L/E NR 6 SLAT, PERFORMED INTERFACE-INSPECTION, AFTER REMOVAL, FOUND INBD AUXILARY TRACK ARM, AFT ATTACHMENT-POINT HAS DEEP GOUGES ON EXTERIOR-SIDES.  REMOVED AND REPLACED THE AUXILARY TRACK INBD ARM IAW CMM 57-43-38 AND AMM 27-81-13.
